# SDR DALA2024080607822

- Difficulty date: August 4, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 27,916 hours, 10,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Emer Light Sys
- Condition: Fractured
- Location: Row 21
- Component: Emerg Light Ino, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5717949) ROW 21 SEAT MOUNTED EMERG LIGHT INOP. FOUND WIRE BROKEN, INSTALLED SPLICE ON WIRE ASSY ATTACHING TO SEAT MOUNTED LIGHT ASSY IAW B737 SWPM 20-30. OPS CHK GOOD.
